应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "35Q35":
348 Ya-zhou CHEN, Hai-liang LI, Xiao-ding SHI
  Partial Regularity of Suitable Weak Solutions to the System of the Incompressible Shear-thinning Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 348-363 [Abstract] (5) [HTML 1 KB] [PDF 231 KB] (52)
380 Guo-wei LIU, Hong-mei XU, Yuan-mei XIA
  Lp Decay Rate for a Nonlinear Convection Diffusion Reaction Equation in Rn
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (2): 380-392 [Abstract] (4) [HTML 1 KB] [PDF 203 KB] (52)
137 Kai HU, Hui KAN, Chun-lei TANG, Xiao-zhou YANG
  Reflection and Refraction of Waves Across an Interface of Two-phase Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (1): 137-147 [Abstract] (10) [HTML 1 KB] [PDF 187 KB] (82)
737 Yu-ming QIN, Xin-guang YANG, Xin LIU
  Pullback Attractors for a 3D Non-autonomous Navier-Stokes-Voight Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (4): 737-752 [Abstract] (48) [HTML 1 KB] [PDF 186 KB] (147)
820 Jiao-jiao PAN, Qian JIANG, Ting-wei RUAN, Hong LUO
  Regularity of Global Attractor for Atmospheric Circulation Equations with Humidity Effect
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (4): 820-829 [Abstract] (41) [HTML 1 KB] [PDF 161 KB] (129)
129 Dong-fen BIAN, Li-li FAN, Lin HE, Hui-jiang ZHAO
  Viscous Shock Wave to an Inflow Problem for Compressible Viscous Gas with Large Density Oscillations
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 129-157 [Abstract] (57) [HTML 1 KB] [PDF 0 KB] (3)
209 Feng XIE, Tong YANG
  Lifespan of Solutions to MHD Boundary Layer Equations with Analytic Perturbation of General Shear Flow
    Acta Mathematicae Applicatae Sinica, English Serie   2019 Vol.35 (1): 209-229 [Abstract] (84) [HTML 1 KB] [PDF 0 KB] (3)
761 Ru-xu LIAN, Jun-li WANG
  Free Boundary Value Problem for the Cylindrically Symmetric Compressible Navier-Stokes Equations with a Constant Exterior Pressure
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (4): 761-774 [Abstract] (65) [HTML 1 KB] [PDF   KB] (36)
679 Sadek GALA
  A Logarithmically Improved Regularity Criterion for the Supercritical Quasi-geostrophic Equations in Besov Space
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (3): 679-686 [Abstract] (98) [HTML 1 KB] [PDF 153 KB] (202)
207 Hua QIU, Yi DU, Zheng-an YAO
  Global Cauchy Problem for a Leray-α Model
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 207-220 [Abstract] (114) [HTML 1 KB] [PDF 287 KB] (74)
251 Run-zhang XU, Yong-bing LUO, Ji-hong SHEN, Shao-bin HUANG
  Global Existence and Blow up for Damped Generalized Boussinesq Equation
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (1): 251-262 [Abstract] (122) [HTML 1 KB] [PDF 258 KB] (81)
813 Chen ZOU
  Asymptotical Behavior of Bipolar Non-Isentropic Compressible Navier-Stokes-Poisson System
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 813-832 [Abstract] (133) [HTML 1 KB] [PDF 228 KB] (78)
933 Zhao-xia LIU, Xing-jiang YU
  Long Time L1-behavior for the Incompressible Magneto-hydrodynamic Equations in a Half-space
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (4): 933-944 [Abstract] (101) [HTML 1 KB] [PDF 178 KB] (74)
909 Zhen-hua SHI, Jing KANG, Lu YAN
  Nonlocal Symmetries and Conservation Laws of Nonlocal Camassa-Holm Type Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 909-920 [Abstract] (179) [HTML 1 KB] [PDF 0 KB] (33)
607 Zi-lai LI, Mei WANG, J. YANG
  On the Local Wellposedness of Three-dimensional MHD System in the Critical Spaces
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (3): 607-622 [Abstract] (158) [HTML 1 KB] [PDF 0 KB] (8)
289 Yan-feng GUO, Bo-ling GUO, Dong-long LI
  Global Random Attractors for the Stochastic Dissipative Zakharov Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2014 Vol.30 (2): 289-304 [Abstract] (615) [HTML 1 KB] [PDF 191 KB] (191)
869 Yan JIA, Xing-wei ZHANG, Wen-liang ZHANG, Bo-qing DONG
  Remarks on the Regularity Criteria of Weak Solutions to the Three-dimensional Micropolar Fluid Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (4): 869-880 [Abstract] (1092) [HTML 1 KB] [PDF 0 KB] (17)
597 Ru-xu LIAN, Ming-jie LI
  Stability of Weak Solutions for the Compressible Navier-Stokes-Poisson Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (3): 597-606 [Abstract] (1588) [HTML 1 KB] [PDF 238 KB] (933)
209 Sadek GALA, Xiao-chun CHEN
  A Remark on the Beale-Kato-Majda Criterion for the 3D MHD Equations with Zero Kinematic Viscosity
    Acta Mathematicae Applicatae Sinica, English Serie   2012 Vol.28 (2): 209-214 [Abstract] (1941) [HTML 1 KB] [PDF 0 KB] (21)
381 Bao-quan Yuan
  Regularity Condition of Solutions to the Quasi-geostrophic Equations in Besov Spaces with Negative Indices
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (3): 381-386 [Abstract] (17) [HTML 0 KB] [PDF 254 KB] (175)
637 Xiao-jing Cai, Quan-sen Jiu, Chun-yan Xue
  Weak and Strong Solutions for the Stokes Approximation of Non-homogeneous Incompressible Navier-Stokes Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (4): 637-650 [Abstract] (22) [HTML 0 KB] [PDF 254 KB] (144)
99 Bo-Qing Dong
  Time Decay Rates of the Isotropic Non-Newtonian Flows in ${\pmb R}^n$
    Acta Mathematicae Applicatae Sinica, English Serie   2007 Vol.23 (1): 99-106 [Abstract] (129) [HTML 0 KB] [PDF 163 KB] (667)
First page | Prev page | Next page | Last pagePage 1 of 1, 22 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9